×

zbMATH — the first resource for mathematics

Parabolic maximal functions associated with a distribution. II. (English) Zbl 0355.46021

MSC:
46F10 Operations with distributions and generalized functions
46J15 Banach algebras of differentiable or analytic functions, \(H^p\)-spaces
46E30 Spaces of measurable functions (\(L^p\)-spaces, Orlicz spaces, Köthe function spaces, Lorentz spaces, rearrangement invariant spaces, ideal spaces, etc.)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Burkholder, D.L.; Gundy, R.F.; Silverstein, M.L., A maximal function characterization of the class H^p, Trans. amer. math. soc., 157, 137-153, (1971) · Zbl 0223.30048
[2] Calderón, A.P., Intermediate spaces and interpolation, the complex method, Studia math, 24, 113-190, (1964) · Zbl 0204.13703
[3] Calderón, A.P.; Torchinsky, A., Parabolic maximal functions associated with a distribution, Advances in math, 16, 1-64, (1975) · Zbl 0315.46037
[4] Coifman, R.R., A real variable characterization of H^p, Studia math, 51, 269-274, (1974) · Zbl 0289.46037
[5] Duren, P.L.; Romberg, B.W.; Shields, A.L., Linear functionals on H^p spaces with 0 <p < 1, J. reine angew. math., 238, 32-60, (1969) · Zbl 0176.43102
[6] Fefferman, C.; Rivière, N.M.; Sagher, Y., Interpolation between H^p spaces: the real method, Trans. amer. math. soc., 191, 70-81, (1974) · Zbl 0285.41006
[7] Fefferman, C.; Stein, E.M., H^p spaces of several variables, Acta math, 129, 137-193, (1972) · Zbl 0257.46078
[8] Hedgberg, L.I., On certain convolution inequalities, (), 505-510
[9] Homstedt, T., Interpolation of quasi-normed spaces, Math. scand., 26, 177-199, (1970) · Zbl 0193.08801
[10] Littman, W., Multipliers in L^p and interpolation, Bull. amer. math. soc., 71, 764-766, (1965) · Zbl 0156.36504
[11] Peetre, J., Applications de la théorie des espaces d’interpolation dans l’analyse harmonique, Ricerche mat, 15, 3-36, (1966) · Zbl 0154.15302
[12] Stein, E.M., Interpolation of linear operators, Trans. amer. math. soc., 83, 482-492, (1956) · Zbl 0072.32402
[13] Stein, E.M., Singular integrals and differentiability properties of functions, (1970), Princeton Univ. Press · Zbl 0207.13501
[14] Stein, E.M.; Weiss, G., On the interpolation of analytic families of operators acting on H^p spaces, Tôhoku math. J., 9, 318-339, (1957) · Zbl 0083.34201
[15] Torchinsky, A., Singular integrals in the spaces λ(B,X), Studia math, 47, 165-190, (1973) · Zbl 0256.44004
[16] Zygmund, A., Trigonometric series, (1968), Cambridge Univ. Press Princeton, N.J. · JFM 58.0296.09
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.